# SDR C77A20120830018

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 11,040 hours, 6,294 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Zone 100
- Part time: 11,040 hours, 6,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CENTER SEAL DEPRESSOR, PN 170-66804-401, CORRODED NEAR NR 2 LATCH FITTING, X=7899.5 - 8604.4 MM, STR 22R-23R. R & R CENTER SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01 ON WO 538068-137 IAW COMPASS, EO E175-53MR-108, REV 1, WO 609003.
